# SDR W8PA970322

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FROM ROW 12 TO ROW 18 INOP.  RESECURED CONNECTORS AT ROW 16.  (M)
